American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(14P15) AND publication=(all)
Sort order: Date
Format: Standard display

  
Results: 1 to 12 of 12 found      Go to page: 1

[1] M. Ferrarotti, E. Fortuna and L. Wilson. Local algebraic approximation of semianalytic sets. Proc. Amer. Math. Soc. 143 (2015) 13-23.
Abstract, references, and article information   
View Article: PDF

[2] Paweł Domański. Notes on Real Analytic Functions and Classical Operators. Contemporary Mathematics 561 (2012) 3-47.
Book volume table of contents   
View Article: PDF

[3] M. Ferrarotti, E. Fortuna and L. Wilson. Algebraic approximation of germs of real analytic sets. Proc. Amer. Math. Soc. 138 (2010) 1537-1548. MR 2587437.
Abstract, references, and article information   
View Article: PDF

[4] Andreas Fischer and Krzysztof Kurdyka. Subanalytic blow-$\mathcal {C}^m$ functions. Proc. Amer. Math. Soc. 137 (2009) 2285-2291. MR 2495261.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[5] Daniel J. Miller. A preparation theorem for Weierstrass systems. Trans. Amer. Math. Soc. 358 (2006) 4395-4439. MR 2231383.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[6] A. Díaz-Cano. Orderings and maximal ideals of rings of analytic functions. Proc. Amer. Math. Soc. 133 (2005) 2821-2828. MR 2159758.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[7] J.-P. Rolin, P. Speissegger and A. J. Wilkie. Quasianalytic Denjoy-Carleman classes and o-minimality. J. Amer. Math. Soc. 16 (2003) 751-777. MR 1992825.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[8] Daniel Grieser. Local geometry of singular real analytic surfaces. Trans. Amer. Math. Soc. 355 (2003) 1559-1577. MR 1946405.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[9] José F. Fernando. Sums of squares in real analytic rings. Trans. Amer. Math. Soc. 354 (2002) 1909-1919. MR 1881023.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[10] Janusz Gwozdziewicz, Krzysztof Kurdyka and Adam Parusinski. On the number of solutions of an algebraic equation on the curve $y = e^x + \sin x, x > 0$, and a consequence for o-minimal structures. Proc. Amer. Math. Soc. 127 (1999) 1057-1064. MR 1476134.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[11] Joseph H. G. Fu and Clint McCrory. Stiefel-Whitney classes and the conormal cycle of a singular variety. Trans. Amer. Math. Soc. 349 (1997) 809-835. MR 1401519.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[12] Carlos Andradas and Jesús M. Ruiz. Algebraic and analytic geometry of fans. Memoirs of the AMS 115 (1995) MR 1254149.
Book volume table of contents   


Results: 1 to 12 of 12 found      Go to page: 1